# SDR SWAA2023052249616

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT RUBS ON SCUFF PLATE WHEN CLOSING DOOR.<[01] READJUSTED R-2 DOOR SLIDE GIRT Z-FOLD TO LIFT THE GIRT ABOVE THE DOOR FRAME AND PREVENT INTERFERENCE. OPERATED DOOR; GIRT NO LONGER INTERFERES WITH SCUFF PLATE. REF B 737 AMM 25-66-01-400-803.;[02] VERIFIED READJUSTMENT OF SLIDE GIRT Z FOLD.
